# SDR DXTA200702284

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 1,106 hours, 1,016 cycles
- Engine: Pwa JT15D5
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 13,000 FT, WITH THE AUTOPILOT ENGAGED, THE AIRCRAFT BEGAN AN UNCOMMANDED ROLL TO THE RT. THE ALTITUDE REMAINED LEVEL.   [07-12-07]   INSPECTED AUTOPILOT SYSTEM NO FAULT CODES WERE RECORDED IN THE FCC COMPUTER.  FOUND CIRCUIT BOARD CARD A194 LOOSE.  RESECURED CIRCUIT BOARD CARD A194, AUTOPILOT SYSTEM GROUND CHECKED GOOD IAW H400XP MM CH. 22-13-00
